# SDR SWIA95635

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT.  REMOVED AND REPLACED TOW BRACKET AND REINSTALLED PROX SENSOR.  ADJUSTED SWITCH TO 0.045 TO 0.055 BRACKET IAW MM 32-61-05-400-805.
